# SDR CALA2019120322105

- Difficulty date: November 25, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 97,512 hours, 22,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Housing
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0270 APU AIR INLET HOUSING FWD EDGE BULGED AROUND FAST ENERS. RL029 REF. ST. ENGINEERING N/R 0080779 REMOVED CORROSION AND CHECKED LIMIT TO APU AIR INLET HOUSING FWD L THICKNESS IS .250". OUT OF LIMITS IAW B757-200 SRM 53-80-15 FI G 101, DETAIL I AND II. REMOVED AND REPLACED FWD APV STRAP, P/N 148N3138-20, BATCH 0002578653, PO SAG1951971, IAW BOEING DRAWING EDGE AROUND FASTENERS;L=5.0", W=1.0", D=.250", ORIGINAL MATERIA 21062 148N3105 REV C.
